# SDR 00FDEA00299

- Difficulty date: April 26, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

HDG COMPARATOR LIGHT REPEATEDLY ILLUM.  *S/D*  REPLACED SPLICES AS PER MM 20-30-12, REPAIRED WIRES AS PER SMP & REPLACED NR 1 & 2 COMPASS RACKS & DIRECTIAL GYROS AS PER MM 34-21-071-4.
